Open Access
2011 Boundary Value Problems for q-Difference Inclusions
Bashir Ahmad, Sotiris K. Ntouyas
Abstr. Appl. Anal. 2011(SI1): 1-15 (2011). DOI: 10.1155/2011/292860


We investigate the existence of solutions for a class of second-order q-difference inclusions with nonseparated boundary conditions. By using suitable fixed-point theorems, we study the cases when the right-hand side of the inclusions has convex as well as nonconvex values.


Download Citation

Bashir Ahmad. Sotiris K. Ntouyas. "Boundary Value Problems for q-Difference Inclusions." Abstr. Appl. Anal. 2011 (SI1) 1 - 15, 2011.


Published: 2011
First available in Project Euclid: 12 August 2011

zbMATH: 1216.39012
MathSciNet: MR2793778
Digital Object Identifier: 10.1155/2011/292860

Rights: Copyright © 2011 Hindawi

Vol.2011 • No. SI1 • 2011
Back to Top